# SDR DALA2021031001373

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-211
- Aircraft serial: 8316
- Aircraft time: 6,778 hours, 2,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Track Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LT WING I/B FLAP TRACK FAIRING I/B PIVIT COVER MISSING. CORRECTIVE ACTION: INSTALLED LT WING I/B FLAP TRACK FARING I/B PIVOT COVER "CAP" PER A321 IPC 57-55. OK FOR SVC. CDL/PLAC RMVD. (LP# 7559608)
